Research lines and publications

Main lines of research are:

Functional analysis Differential Geometry Differential Equations and Numerical Analysis Statistics and Operational Research  Algebra
Banach space geometry and operator theory Geometric Analysis

(problems associated with the mean curvature, conformal and complex geometry, geometric flows)

Non-local PDE for particle systems: analysis and accelerated numerical simulation Gaussian random fields and Gamma correlated Semigroups
  Semi-Riemannian Geometry and Relativity Variational Methods and Elliptical PDE of Mathematical Physics Stochastic modeling of tumor growth
  Global Geometry of Surfaces and Associated Nonlinear Equations Orthogonal polynomials Web surveys and smartphones
  Dynamics of complex systems
  Functional data analysis

Latest publications


2019


1.
Garralda-Guillem AI, Ruiz Galan M. A minimax approach for the study of systems of variational equations and related Galerkin schemes. J Comput Appl Math. 2019;354:103-111. doi:10.1016/j.cam.2018.05.007

2.
Alaminos J, Bresar M, Extremera J, Villena AR. Zero Lie product determined Banach algebras, II. J Math Anal Appl. 2019;474(2):1498-1511. doi:10.1016/j.jmaa.2019.02.034

3.
de Lira JHS, Martin F. Translating solitons in Riemannian products. J Differ Equ. 2019;266(12):7780-7812. doi:10.1016/j.jde.2018.12.015

4.
Lopez R. The one dimensional case of the singular minimal surfaces with density. Geod Dedic. 2019;200(1):303-320. doi:10.1007/s10711-018-0372-z

5.
Choi YS, Dantas S, Jung M, Martin M. The Bishop-Phelps-Bollobas Property and Absolute Sums. Mediterr J Math. 2019;16(3):73. doi:10.1007/s00009-019-1346-6

6.
Arcoya D, Bereanu C, Torres PJ. Critical Point Theory for the Lorentz Force Equation. Arch Ration Mech Anal. 2019;232(3):1685-1724. doi:10.1007/s00205-018-01352-7

7.
Gonzalez P, Idais H, Pasadas M, Yasin M. Approximation of fuzzy functions by fuzzy interpolating bicubic splines: 2018 CMMSE conference. J Math Chem. 2019;57(5):1252-1267. doi:10.1007/s10910-018-0946-x

8.
Carmen Aguilera-Morillo M, Aguilera AM, Jimenez-Molinos F, Roldan JB. Stochastic modeling of Random Access Memories reset transitions. Math Comput Simul. 2019;159:197-209. doi:10.1016/j.matcom.2018.11.016

9.
Medina M, Musso M, Wei J. Desingularization of Clifford torus and nonradial solutions to the Yamabe problem with maximal rank. J Funct Anal. 2019;276(8):2470-2523. doi:10.1016/j.jfa.2019.02.001

10.
Qian D, Tones PJ, Wang P. Periodic solutions of second order equations via rotation numbers. J Differ Equ. 2019;266(8):4746-4768. doi:10.1016/j.jde.2018.10.010

11.
Jimenez-Vargas A, Morales-Campoy A, Peralta AM, Isabel Ramirez M. The Mazur-Ulam property for the space of complex null sequences. Linear Multilinear Algebra. 2019;67(4):799-816. doi:10.1080/03081087.2018.1433625

12.
Alaminos J, Extremera J, Godoy MLC, Villena AR. Orthogonally additive polynomials on convolution algebras associated with a compact group. J Math Anal Appl. 2019;472(1):285-302. doi:10.1016/j.jmaa.2018.11.024

13.
Kouibia A, Pasadas M, Reyah L, Akhrif R. Approximation of surfaces by modified Helmholtz splines. J Comput Appl Math. 2019;350:262-273. doi:10.1016/j.cam.2018.10.023

14.
Kimura M, Ortega M. Hopf Real Hypersurfaces in the Indefinite Complex Projective Space. Mediterr J Math. 2019;16(2):27. doi:10.1007/s00009-019-1299-9

15.
Lopez R. Uniqueness of critical points and maximum principles of the singular minimal surface equation. J Differ Equ. 2019;266(7):3927-3941. doi:10.1016/j.jde.2018.09.024

16.
Barrera D, Dagnino C, Ibanez MJ, Remogna S. Quasi-interpolation by C-1 quartic splines on type-1 triangulations. J Comput Appl Math. 2019;349:225-238. doi:10.1016/j.cam.2018.08.005

17.
Ruiz-Medina MD, Alvarez-Liebana J. Strongly consistent autoregressive predictors in abstract Banach spaces. J Multivar Anal. 2019;170:186-201. doi:10.1016/j.jmva.2018.08.001

18.
Eloy Ruiz-Castro J, Dawabsha M. A discrete MMAP for analysing the behaviour of a multi-state complex dynamic system subject to multiple events. Discret Event Dyn Syst-Theory Appl. 2019;29(1):1-29. doi:10.1007/s10626-018-0274-0

19.
de Dios Perez J, Woo C. On the Riemannian Curvature Tensor of a Real Hypersurface in Complex Two-Plane Grassmannians. Bull Malays Math Sci Soc. 2019;42(2):603-610. doi:10.1007/s40840-017-0500-1

20.
Acosta MD, Davila JL, Soleimani-Mourchehkhorti M. Characterization of Banach spaces Y satisfying that the pair (l(infinity)(4), Y) has the Bishop-Phelps-Bollobas property for operators. J Math Anal Appl. 2019;470(2):690-715. doi:10.1016/j.jmaa.2018.06.032

21.
Burgos MJ, Cabello Sanchez J, Peralta AM. Linear maps between C*-algebras that are *-homomorphisms at a fixed point. Quaest Math. 2019;42(2):151-164. doi:10.2989/16073606.2018.1442373

22.
Ruiz-Medina MD, Alvarez-Liebana J. A note on strong-consistency of componentwise ARH(1) predictors. Stat Probab Lett. 2019;145:224-228. doi:10.1016/j.spl.2018.09.004

23.
Martinez C, Pinar MA. Asymptotic Behaviour of the Christoffel Functions on the Unit Ball in the Presence of a Mass on the Sphere. Mediterr J Math. 2019;16(1):22. doi:10.1007/s00009-018-1281-y

24.
Lopez R. The Dirichlet problem for the -singular minimal surface equation. Arch Math. 2019;112(2):213-222. doi:10.1007/s00013-018-1255-0

25.
Blanco V, Marin A. Upgrading nodes in tree-shaped hub location. Comput Oper Res. 2019;102:75-90. doi:10.1016/j.cor.2018.10.007

26.
Acal C, Ruiz-Castro JE, Aguilera AM, Jimenez-Molinos F, Roldan JB. Phase-type distributions for studying variability in resistive memories. J Comput Appl Math. 2019;345:23-32. doi:10.1016/j.cam.2018.06.010

27.
Tapia JC, Salas AM, Rossi JD. The Gelfand problem for the 1-homogeneous p-Laplacian. Adv Nonlinear Anal. 2019;8(1):545-558. doi:10.1515/anona-2016-0233

28.
Peralta AM. Extending surjective isometries defined on the unit sphere of l(infinity)(Gamma). Rev Mat Complut. 2019;32(1):99-114. doi:10.1007/s13163-018-0269-2

29.
Martin F, Perez-Garcia J, Savas-Halilaj A, Smoczyk K. A characterization of the grim reaper cylinder. J Reine Angew Math. 2019;746:209-234. doi:10.1515/crelle-2016-0011

30.
Lopez-Perez G, Rueda Zoca A. Diameter two properties and polyhedrality. Rev Real Acad Cienc Exactas Fis Nat Ser A-Mat. 2019;113(1):131-135. doi:10.1007/s13398-017-0458-8

31.
Garcia-Sanchez PA, O’Neill C, Webb G. The computation of factorization invariants for affine semigroups. J Algebra Appl. 2019;18(1):1950019. doi:10.1142/S0219498819500191

32.
Calvo-Cervera M, Cegarra AM. Higher cohomologies of commutative monoids. J Pure Appl Algebr. 2019;223(1):131-174. doi:10.1016/j.jpaa.2018.03.005

33.
Caballero-Aguila R, Hermoso-Carazo A, Linares-Perez J, Wang Z. A new approach to distributed fusion filtering for networked systems with random parameter matrices and correlated noises. Inf Fusion. 2019;45:324-332. doi:10.1016/j.inffus.2018.02.006

34.
Sánchez-Borrego I, Arcos A, Rueda M. Kernel-based methods for combining information of several frame surveys. Metrika. 2019;82(1):71-86. doi:10.1007/s00184-018-0686-8

35.
Peralta AM, Tanaka R. A solution to Tingley’s problem for isometries between the unit spheres of compact C*-algebras and JB*-triples. Science China Mathematics. 2019;62(3):553-568. doi:10.1007/s11425-017-9188-6

36.
Peralta AM. On the unit sphere of positive operators. Banach Journal of Mathematical Analysis. 2019;13(1):91-112. doi:10.1215/17358787-2018-0017

37.
Pelegrín JAS, Romero A, Rubio RM. Spacelike Hypersurfaces in Spatially Parabolic Standard Static Spacetimes and Calabi–Bernstein-Type Problems. Mediterranean Journal of Mathematics. 2019;16(2). doi:10.1007/s00009-019-1322-1

38.
Pelegrín JAS, Romero A, Rubio RM. An Extension of Calabi’s Correspondence between the Solutions of Two Bernstein Problems to More General Elliptic Nonlinear Equations. Mathematical Notes. 2019;105(1-2):280-284. doi:10.1134/S0001434619010309

39.
Orive R, Sánchez Lara JF, Wielonsky F. Equilibrium problems in weakly admissible external fields created by pointwise charges. Journal of Approximation Theory. 2019;244:71-100. doi:10.1016/j.jat.2019.03.008

40.
Montiel López P, Ruiz Galán M. Infinite programming and theorems of the alternative. Mathematical Methods in the Applied Sciences. 2019. doi:10.1002/mma.5566

41.
Martinez-Marti F, Ocon-Hernandez O, Sofia Martinez-Garcia M, et al. Plantar Pressure Changes and Their Relationships with Low Back Pain during Pregnancy Using Instrumented Insoles. J Sens. 2019:1567584. doi:10.1155/2019/1567584

42.
Marcellán F, Marriaga ME, Pérez TE, Piñar MA. Coherent pairs of bivariate orthogonal polynomials. Journal of Approximation Theory. 2019;245:40-63. doi:10.1016/j.jat.2019.04.001

43.
López R, Ruiz-Hernández G. Surfaces with a canonical principal direction and prescribed mean curvature. Annali di Matematica Pura ed Applicata. 2019. doi:10.1007/s10231-019-00826-z

44.
Li L, Peralta AM, Wang L, Wang Y-S. Weak-2-Local Isometries on Uniform Algebras and Lipschitz Algebras. Publ Mat. 2019;63(1):241-264. doi:10.5565/PUBLMAT6311908

45.
Langemets J, López-Pérez G. BIDUAL OCTAHEDRAL RENORMINGS and STRONG REGULARITY in BANACH SPACES. Journal of the Institute of Mathematics of Jussieu. 2019. doi:10.1017/S1474748019000264

46.
Jana NK, Karn AK, Peralta AM. Contractive linear preservers of absolutely compatible pairs between C ∗ -algebras. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales – Serie A: Matematicas. 2019;113(3):2731-2744. doi:10.1007/s13398-019-00653-0

47.
Idais H, Yasin M, Pasadas M, González P. Optimal knots allocation in the cubic and bicubic spline interpolation problems. Mathematics and Computers in Simulation. 2019;164:131-145. doi:10.1016/j.matcom.2018.11.002

48.
González P, Idais H, Pasadas M, Yasin M. 3D fuzzy data approximation by fuzzy smoothing bicubic splines. Mathematics and Computers in Simulation. 2019;164:94-102. doi:10.1016/j.matcom.2018.10.005

49.
García-Sánchez PA, Krause U, Llena D. Inside factorial monoids and the Cale monoid of a linear Diophantine equation. Journal of Algebra. 2019;531:125-140. doi:10.1016/j.jalgebra.2019.03.036

50.
Garciá-Sánchez PA, Herrera-Poyatos A. Isolated factorizations and their applications in simplicial e semigroups. Journal of Algebra and its Applications. 2019. doi:10.1142/S0219498820500826

51.
Fortes MA, González P, Palomares A, Rodríguez ML. Filling holes using a mesh of filled curves. Mathematics and Computers in Simulation. 2019;164:78-93. doi:10.1016/j.matcom.2018.12.012

52.
Enache C, López R. Minimum principles and a priori estimates for some translating soliton type problems. Nonlinear Analysis, Theory, Methods and Applications. 2019;187:352-364. doi:10.1016/j.na.2019.05.008

53.
El Kaoutit L, Spinosa L. Mackey formula for bisets over groupoids. Journal of Algebra and its Applications. 2019;18(6). doi:10.1142/S0219498819501093

54.
Draper C, Ortega M, Palomo FJ. Affine connections on 3-Sasakian and manifolds. Mathematische Zeitschrift. 2019. doi:10.1007/s00209-019-02304-x

55.
Carmona J, Leonori T, López-Martínez S, Martínez-Aparicio PJ. Quasilinear elliptic problems with singular and homogeneous lower order terms. Nonlinear Analysis, Theory, Methods and Applications. 2019;179:105-130. doi:10.1016/j.na.2018.08.002

56.
Cañizo JA, Yoldaş H. Asymptotic behaviour of neuron population models structured by elapsed-time. Nonlinearity. 2019;32(2):464-495. doi:10.1088/1361-6544/aaea9c

57.
Cañizo JA, Carrillo JA, Pájaro M. Exponential equilibration of genetic circuits using entropy methods. Journal of Mathematical Biology. 2019;78(1-2):373-411. doi:10.1007/s00285-018-1277-z

58.
Bouzas PR, Ruiz-Fuentes N, Montes-Gijón C, Ruiz-Castro JE. Forecasting counting and time statistics of compound Cox processes: a focus on intensity phase type process, deletions and simultaneous events. Statistical Papers. 2019. doi:10.1007/s00362-019-01092-0

59.
Blanco V. Ordered p-median problems with neighbourhoods. Computational Optimization and Applications. 2019;73(2):603-645. doi:10.1007/s10589-019-00077-x

60.
Bereanu C, Torres PJ. A Variational Approach for the Neumann Problem in Some FLRW Spacetimes. Advanced Nonlinear Studies. 2019;19(2):413-423. doi:10.1515/ans-2018-2030

61.
Becerra-Guerrero J, Cueto-Avellaneda M, Fernández-Polo FJ, Peralta AM. ON the EXTENSION of ISOMETRIES between the UNIT SPHERES of A -TRIPLE and A BANACH SPACE. Journal of the Institute of Mathematics of Jussieu. 2019. doi:10.1017/S1474748019000173

62.
Barrera D, Ibáñez MJ, Jiménez-Molinos F, Roldán AM, Roldán JB. A spline quasi-interpolation based method to obtain the reset voltage in Resistive RAMs in the charge-flux domain. Journal of Computational and Applied Mathematics. 2019;354:326-333. doi:10.1016/j.cam.2017.12.020

63.
Barrera D, Dagnino C, Ibáñez MJ, Remogna S. Point and differential C 1 quasi-interpolation on three direction meshes. Journal of Computational and Applied Mathematics. 2019;354:373-389. doi:10.1016/j.cam.2018.08.024

64.
Amaziane B, Barrera D. MATCOM Special Issue MAMERN VII-2017: 7th International Conference on Approximation Methods and Numerical Modeling in Environment and Natural Resources. Mathematics and Computers in Simulation. 2019;164:1-2. doi:10.1016/j.matcom.2019.04.002

65.
Alarcón A, Drnovšek BD, Forstnerič F, López FJ. Minimal surfaces in minimally convex domains. Transactions of the American Mathematical Society. 2019;371(3):1735-1770. doi:10.1090/tran/7331

66.
Alarcón A, Castro-Infantes I, López FJ. Interpolation and optimal hitting for complete minimal surfaces with finite total curvature. Calculus of Variations and Partial Differential Equations. 2019;58(1). doi:10.1007/s00526-018-1465-0

67.
Abbas A, Assi A, García-Sánchez PA. Canonical bases of modules over one dimensional K -algebras. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales – Serie A: Matematicas. 2019;113(2):1121-1139. doi:10.1007/s13398-018-0538-4

Others:

2018 | 2017 | 2016 | 2015